Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 2, Pages 169-178
http://dx.doi.org/10.1155/S1048953397000208

Quadratically converging iterative schemes for nonlinear Volterra integral equations and an application

Winston-Salem State University, Department of Mathematics, Winston-Salem 27110, NC, USA

Received 1 March 1996; Revised 1 September 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudhakar G. Pandit, “Quadratically converging iterative schemes for nonlinear Volterra integral equations and an application,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 169-178, 1997. doi:10.1155/S1048953397000208